MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946353190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e 601 analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys testosterone ii assay on a cobas 6000 e601 module.The sample initially resulted in a testosterone value of 7.36 ng/dl.The sample was repeated twice, resulting in values of 347.8 ng/dl and 351.3 ng/dl.
 
Additional Manufacturer Narrative
No quality controls were measured prior to the event.Controls measured shortly after the event were within range.A general analyzer or reagent issue was not present at the time of the event.No relevant alarms occurred.Sample centrifugation time and force may have been higher than recommended by the tube manufacturer.The customer used a fixed angle centrifuge, which may cause gel layer separation to become diagonal, increasing risk of sample probe contamination.The investigation could not identify a product problem.The cause of the event could not be determined.A pre-analytic sample handling issue could not be excluded.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24344096
Report Number1823260-2026-00528
Device Sequence Number13220708
Product Code CDZ
UDI-Device Identifier07613336170557
UDI-Public07613336170557
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08946353190
Device Lot Number85175003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown